# SDR SWAA2015090143413

- Difficulty date: July 24, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 65C37547
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, T CHORD CRACKED AT BS 844, LOWER AFT EDGE.  REPAIRED T CHORD IAW EA & DWG.
